# SDR R61A20131214313

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 10,557 hours, 10,946 cycles
- Engine: Pwc PW150A
- Engine time: 10,557 hours, 10,946 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 10,557 hours, 10,946 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DEPARTED AND DURING CLIMBOUT,  EXPERIENCED A FLUCTUATION IN ENGINE OIL PRESSURE ON THE NR 1 ENGINE.  OIL PRESSURE DECREASED BELOW OPERATIONAL LIMITS AND WAS SHUTDOWN.  AN EMERGENCY WAS DECLARED AND RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  ENGINE R & R WITH NEW ENGINE IAW AMM 72-00-00-890-803.
